Vol. 60, No. 4, 2015 · Contents

Dingyong Bai, Yuming Chen:
Global continuum of positive solutions for discrete $p$-Laplacian eigenvalue problems

Charbel Wehbe:
On a Caginalp phase-field system with a logarithmic nonlinearity

Chun Wang, Tian-Zhou Xu:
Hyers-Ulam stability of fractional linear differential equations involving Caputo fractional derivatives

Chinnathambi Rajivganthi, Krishnan Thiagu, Palanisamy Muthukumar, Pagavathigounder Balasubramaniam:
Existence of solutions and approximate controllability of impulsive fractional stochastic differential systems with infinite delay and Poisson jumps

Jan H. Brandts, Ricardo Reis da Silva:
On the subspace projected approximate matrix method

Salman Izadkhah, Mohammad Amini, Gholam Reza Mohtashami Borzadaran:
On preservation under univariate weighted distributions

[Contents of Applications of Mathematics]